# SDR CA141114005

- Difficulty date: November 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 867 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Condition: Cracked
- Location: Engine
- Part time: 1,024 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING FOR FUEL PILOT NOTED A LARGE AMOUNT OF OIL WAS VISIBLE LONG THE ENTIRE LENGTH OF THE BOTTOM OF THE FUSELAGE. AN INVESTIGATION LED MAINTENANCE TO THE COOLING SHROUD ASSEMBLY FOR VACUUM PUMP. THE SHROUD HAD LOOSENED AND ROTATED COMING IN CONTACT WITH OIL FILTER. THE CONTACT HAD PRODUCED A SMALL ABRASION WHERE, WITH ENGINE RUNNING AND SYSTEM PRESSURIZED, AN APPROXIMATE 1" CRACK DEVELOPED. AS A RESULT OF THE CRACK OIL WAS ABLE TO ESCAPE THE SYSTEM.  THE ENGINE WAS CHECKED AND CONFIRMED THAT IT HAD NOT RUN COMPLETELY DRY OF OIL. FOUR LTRS OF OIL WHERE ADDED TO TOP SYSTEM. FILTER REPLACED AND SHROUD RE-POSITIONED.  NO FURTHER OIL LEAKS NOTED ON GROUND RUNS.
